RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 4, страницы 43–63 (Mi emj144)  

Some equivalent criteria for the boundedness of Hardy-type operators on the cone of quasimonotone functions

M. L. Goldman

Department of nonlinear analysis and optimization, Peoples' Friendship University of Russia, Moscow

Аннотация: Two-sided estimates are established for two types of generalized Hardy operators on the cones of functions in weighted Lebesgue spaces with some properties of monotonicity. In this paper we continue the proofs given in [9] for the main results announced in our paper [7]. Also we present here some other equivalent descriptions, consider some particular cases and establish results in the case of a degenerate measure.

Ключевые слова и фразы: Hardy-type operator, cone of quasimonotone functions, criterion of the boundedness.

Полный текст: PDF файл (416 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 46E30, 42A16
Поступила в редакцию: 15.09.2012
Язык публикации: английский

Образец цитирования: M. L. Goldman, “Some equivalent criteria for the boundedness of Hardy-type operators on the cone of quasimonotone functions”, Eurasian Math. J., 4:4 (2013), 43–63

Цитирование в формате AMSBIB
\RBibitem{Gol13}
\by M.~L.~Goldman
\paper Some equivalent criteria for the boundedness of Hardy-type operators on the cone of quasimonotone functions
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 4
\pages 43--63
\mathnet{http://mi.mathnet.ru/emj144}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj144
  • http://mi.mathnet.ru/rus/emj/v4/i4/p43

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:167
    Полный текст:71
    Литература:37
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020